# SDR HALA2019090600372

- Difficulty date: August 25, 2019
- Submitted: September 7, 2019
- Operation: Air carrier
- Aircraft: N491HA
- Make and model: Boeing 717-200
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: 39146531
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCY MODERATE CORROSION ON LONGERON END FITTING PN 3914653-1 STA 1054 AT L24L.  REMOVED END FITTING 8-5-19 NEW FITTING PILOT HOLES DO NOT LINE UP WITH EXISTING.  3 EACH HOLES O/S 1 HOLE TO .2450 AND 2 EA HOLES TO .2910 SUB M66 FOR STANDARD BUSHING REPAIR 8-7-19 REPAIRED PER E105-491125-PERM.
